Alert archive / South Carolina / Wind Advisories in 2019
Wind Advisory 7, NWS Charleston, SC
NWS Charleston, SC issued this wind advisory at Dec 22, 2019, 4:20 AM EST. It took effect at Dec 22, 2019, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2019, 4:20 AM EST (09:20 UTC)
- In effect from
- Dec 22, 2019, 7:00 PM EST
- Expired
- Dec 23, 2019, 10:21 AM EST
- In force
- 15 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
815 WWUS72 KCHS 220920 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 420 AM EST Sun Dec 22 2019 GAZ119-SCZ048-049-051-221730- /O.NEW.KCHS.WI.Y.0007.191222T2300Z-191223T1000Z/ Coastal Chatham-Beaufort-Coastal Colleton-Coastal Jasper- Including the cities of Wilmington Island, Tybee Island, Beaufort, Hilton Head Island, Edisto Beach, Levy, Chelsea, and Jasper 420 AM EST Sun Dec 22 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...In South Carolina, Beaufort, Coastal Colleton and Coastal Jasper Counties. In Georgia, Coastal Chatham County. * WHEN...From 6 PM this evening to 5 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect higher winds on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ050-221730- /O.NEW.KCHS.WI.Y.0007.191222T2300Z-191223T1500Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 420 AM EST Sun Dec 22 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Charleston County. * WHEN...From 6 PM this evening to 10 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect higher winds on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
7 follow-up statements
708 WWUS72 KCHS 221515 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1015 AM EST Sun Dec 22 2019 GAZ119-SCZ048-049-051-222315- /O.CON.KCHS.WI.Y.0007.191222T2300Z-191223T1000Z/ Coastal Chatham-Beaufort-Coastal Colleton-Coastal Jasper- Including the cities of Wilmington Island, Tybee Island, Beaufort, Hilton Head Island, Edisto Beach, Levy, Chelsea, and Jasper 1015 AM EST Sun Dec 22 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...In South Carolina, Beaufort, Coastal Colleton and Coastal Jasper Counties. In Georgia, Coastal Chatham County. * WHEN...From 6 PM this evening to 5 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect even higher winds on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ050-222315- /O.CON.KCHS.WI.Y.0007.191222T2300Z-191223T1500Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 1015 AM EST Sun Dec 22 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Charleston County. * WHEN...From 6 PM this evening to 10 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect higher winds on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
930 WWUS72 KCHS 222016 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 316 PM EST Sun Dec 22 2019 GAZ119-SCZ048-049-051-230430- /O.EXT.KCHS.WI.Y.0007.191223T0000Z-191223T1000Z/ Coastal Chatham-Beaufort-Coastal Colleton-Coastal Jasper- Including the cities of Wilmington Island, Tybee Island, Beaufort, Hilton Head Island, Edisto Beach, Levy, Chelsea, and Jasper 316 PM EST Sun Dec 22 2019 ...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...In South Carolina, Beaufort, Coastal Colleton and Coastal Jasper Counties. In Georgia, Coastal Chatham County. * WHEN...From 7 PM this evening to 5 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect even higher winds on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ050-230430- /O.EXT.KCHS.WI.Y.0007.191223T0300Z-191223T1500Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 316 PM EST Sun Dec 22 2019 ...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Charleston County. * WHEN...From 10 PM this evening to 10 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect even higher winds on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
433 WWUS72 KCHS 230014 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 714 PM EST Sun Dec 22 2019 GAZ119-SCZ048-049-051-230815- /O.CON.KCHS.WI.Y.0007.000000T0000Z-191223T1000Z/ Coastal Chatham-Beaufort-Coastal Colleton-Coastal Jasper- Including the cities of Wilmington Island, Tybee Island, Beaufort, Hilton Head Island, Edisto Beach, Levy, Chelsea, and Jasper 714 PM EST Sun Dec 22 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph. * WHERE...In South Carolina, Coastal Jasper, Beaufort and Coastal Colleton Counties. In Georgia, Coastal Chatham County. * WHEN...Until 5 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect even higher winds on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ050-230815- /O.CON.KCHS.WI.Y.0007.191223T0300Z-191223T1500Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 714 PM EST Sun Dec 22 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Charleston County. * WHEN...Until 10 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Expect even higher winds on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
558 WWUS72 KCHS 230319 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1019 PM EST Sun Dec 22 2019 GAZ119-SCZ048-049-051-231130- /O.EXT.KCHS.WI.Y.0007.000000T0000Z-191223T1200Z/ Coastal Chatham-Beaufort-Coastal Colleton-Coastal Jasper- Including the cities of Wilmington Island, Tybee Island, Beaufort, Hilton Head Island, Edisto Beach, Levy, Chelsea, and Jasper 1019 PM EST Sun Dec 22 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph. * WHERE...In South Carolina, Coastal Jasper, Beaufort and Coastal Colleton Counties. In Georgia, Coastal Chatham County. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The highest winds are most likely on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ050-231130- /O.CON.KCHS.WI.Y.0007.000000T0000Z-191223T1500Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 1019 PM EST Sun Dec 22 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Charleston County. * WHEN...Until 10 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The highest winds are most likely on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
045 WWUS72 KCHS 230515 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1215 AM EST Mon Dec 23 2019 GAZ119-SCZ048-051-230615- /O.CAN.KCHS.WI.Y.0007.000000T0000Z-191223T1200Z/ Coastal Chatham-Beaufort-Coastal Jasper- Including the cities of Wilmington Island, Tybee Island, Beaufort, Hilton Head Island, Levy, Chelsea, and Jasper 1215 AM EST Mon Dec 23 2019 ...WIND ADVISORY IS CANCELLED... The risk for wind gusts to 40 mph has ended along the coast. $$ SCZ049-231200- /O.CON.KCHS.WI.Y.0007.000000T0000Z-191223T1200Z/ Coastal Colleton- Including the city of Edisto Beach 1215 AM EST Mon Dec 23 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph. * WHERE...In South Carolina, Coastal Jasper, Beaufort and Coastal Colleton Counties. In Georgia, Coastal Chatham County. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The highest winds are most likely on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ050-231315- /O.CON.KCHS.WI.Y.0007.000000T0000Z-191223T1500Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 1215 AM EST Mon Dec 23 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Charleston County. * WHEN...Until 10 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The highest winds are most likely on elevated bridges, which could make driving extremely difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
167 WWUS72 KCHS 230838 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 338 AM EST Mon Dec 23 2019 SCZ049-230945- /O.CAN.KCHS.WI.Y.0007.000000T0000Z-191223T1200Z/ Coastal Colleton- Including the city of Edisto Beach 338 AM EST Mon Dec 23 2019 ...WIND ADVISORY IS CANCELLED... The risk for wind gusts to 40 mph has diminished. $$ SCZ050-231645- /O.EXT.KCHS.WI.Y.0007.000000T0000Z-191223T1800Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 338 AM EST Mon Dec 23 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...East winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Charleston County. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...higher winds are possible on elevated and exposed bridges such as the Ravenel, Don Holt and the Isle of Palms connector. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
700 WWUS72 KCHS 231521 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1021 AM EST Mon Dec 23 2019 SCZ050-231630- /O.CAN.KCHS.WI.Y.0007.000000T0000Z-191223T1800Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 1021 AM EST Mon Dec 23 2019 ...WIND ADVISORY IS CANCELLED... The risk for wind gusts to 40 mph has ended. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Dec 22, 4:00 AM EST, 20 minutes earlier.
Area forecast discussion, Dec 22, 4:00 AM EST, 20 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
400 AM EST Sun Dec 22 2019
...PRELIMINARY AREA FORECAST DISCUSSION...
.SYNOPSIS...
A coastal trough will remain offshore tonight while high
pressure prevails to the north. Strong low pressure will move
out of the Gulf of Mexico and impact the area late tonight into
early next week, bringing periods of heavy rain, windy
conditions near the coast, elevated tides and hazardous marine
conditions. High pressure will then build into the region with
above normal temperatures from the middle of next week into
next weekend.
&&
.NEAR TERM /THROUGH TODAY/...
22/08z surface analysis shows surface cyclogenesis is now well
underway across the northern Gulf of Mexico in response to a
powerful upper low digging southeast out of the Southern Plains
and into the Lower Mississippi Valley. The deepening surface low
will move into the Florida Panhandle by late afternoon where
morning isallobaric plots already show modest pressure falls
occurring. Strong moisture advection of Gulf moisture northward
combined with strong QG-forcing ahead of the upper low and
modest difluence associated within a broad, dual jet structure
is supporting widespread rains across much of the Deep South.
This activity will build steadily east today with steadier rains
moving into Southeast Georgia closer to daybreak and eventually
into Southeast South Carolina as the day progresses. Meaningful
rainfall may take much of the day to reach into the I-26
corridor where model sounding show a pocket of mid-level dry air
holding until mid-afternoon. 100% pops look on track for all
areas. High temperatures will range from the lower-mid 50s
inland where some diabatic processes will prevail within the
lingering in-situ wedge with upper 50s-lower 60s at the coast.
There could be a sliver of mid 60s down around the Darien area.
The 00/22z NAM, GFS and ECMWF are all similar in showing a
northwest-southeast oriented band of strong moisture transport
occurring across Southeast Georgia this afternoon in response to
a 45-50 kt H8 jet intersecting a ribbon of PWATS 1.4-1.6
inches. This should support a steadily increase in rainfall
intensity through the afternoon as the low-level jet intensifies.
Much of Southeast Georgia could see 0.5-1.25 inches by sunset,
highest south of the I-16 corridor. Farther north across
Southeast South Carolina, the strongest moisture transport looks
to hold off until later this evening. The early afternoon start
time for the Flash Flood Watch along/south of I-16, including
the Savannah Metro Area, looks on track.
Breezy conditions will develop along the beaches this afternoon.
Gusts could approach 30-35 mph at times late, especially along
the Georgia coast where core of the low-level jet will be
centered. Both sustained wind speeds and wind gusts look to remain
below their respective Wind Advisory thresholds at this time,
but this will be monitored closely as the day progresses.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
Tonight: Widespread moderate to heavy rains will impact the
entire region tonight as QG-forcing with the upper low
intensifies with its approach from the west. Strong low-level
jetting and the associated moisture transport will be directed
over all of Southeast Georgia into far southern South Carolina
this evening and will propagate slowly northward as the night
progresses. By daybreak Sunday, guidance is similar in showing
an intense area of moisture transport becoming centered over
Charleston Tri-County area. PWATs during this time will surge
to 1.6-1.8" juxtaposed with a 50 kt low-level jet, all of which
will be embedded with a large swath of intense UVVs noted in
the various model vertical time-sections. The end result will
be a large area of heavy rain, first impacting Southeast
Georgia, then quickly spreading north into Southeast South
Carolina. Additional rainfall during this time could average 2-3
inches with isolated higher amounts in excess of 4 inches. Of
particular concern is the heavy rain signal that aligns across
the Charleston Tri-County area during the early morning Monday
high tide. Heavy rainfall combined with elevated tides and
strong onshore winds could significantly enhance the risk for
flooding with significant impacts possible in Downtown
Charleston. A Flash Flood Watch is in effect for the entire
forecast area tonight.
Wind speeds will peak overnight as the pressure gradient
tightens in response to low pressure emerging off the Georgia
and South Carolina coasts. The strongest low-level jetting
looks to direct itself along the much of the lower South
Carolina coast into the far upper Georgia coast. Winds of 20-30
mph with gusts to 40 mph will be possible during this time,
especially along the coast. Winds of this magnitude combined
with increasingly saturated grounds could down small to medium
size trees. Isolated power outages could also occur.
Temperatures will be trick to pin down as the inland coastal
front will slowly inland while fighting the residual inland
wedge. Overnight lows will likely occur during the evening with
temperatures rising overnight.
Monday through Wednesday:
To be issued.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
To be issued.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
VFR this morning will give way to slowly deteriorating
conditions through the day as rain breaks out across the region.
A band of light showers producing MVFR conditions could move
across KSAV by mid-morning, so a TEMPO was included to account
for this, Otherwise, MVFR conditions will develop at both KCHS
and KSAV this afternoon. IFR conditions with vsbys below
alternate minimums are likely by sunset at KSAV as a band of
steadier rains move in from the southwest. This band may reach
KCHS by the end of the 06z TAF cycle.
Extended Aviation Outlook: To be issued.
&&
.MARINE...
Today: Dangerous marine conditions will develop across the
marine area today and continue into the overnight hours as low
pressure emerges off the South Carolina and Georgia coasts.
Strong southeast low-level jetting and a slowly tightening
pressure gradient will support a steady increase in winds with
frequent gusts to gale force developing over the Georgia
offshore waters later this morning, then spreading into the
nearshore legs this afternoon. The Gale Watch will be upgraded
to a Gale Warning for all legs except the Charleston Harbor. For
Charleston Harbor, there is a chance for winds to reach
marginal gales overnight as the tightest pressure gradient
occurs, but confidence in seeing frequent gusts to gale force is
only moderate at this point. A Gale Watch will be posted for
tonight to account for this uncertainty. Seas will steadily
build through the day and into tonight, reaching 8-12 nearshore
waters and 13-16 ft over the Georgia offshore waters overnight.
Monday through Thursday: To be issued.
&&
.TIDES/COASTAL FLOODING...
Coastal Flooding: There is a risk for at least minor to moderate
coastal flooding for all coastal zones outside of Tidal Berkeley
Monday morning, as strong low pressure impacts the area. Of
particular concern, the Monday morning high tide level will
depend on the track/strength of the low pressure and associated
winds. If conditions align, the Monday morning high tide could
produce moderate to major salt water flooding especially in/near
Charleston. Also, heavy rain could coincide with the Monday
morning high tide, and this could enhance the threat for
significant flooding, particularly in Downtown Charleston.
High Surf: Building seas across the coastal waters will support
large breaking waves along the beaches beginning late this
afternoon and continuing through tonight. Latest NWPS breaking
wave data support breakers of 5-7 ft which seem reasonable. A
High Surf Advisory will be posted for all coastal counties. In
addition. Significant beach erosion and run-up will be
possible, especially around times of high tide.
&&
.CLIMATE...
Record Rainfall for December 22:
KCHS: 1.85 inches set in 1994.
KCXM: 1.71 inches set in 1929.
KSAV: 2.66 inches set in 1929.
Record Rainfall for December 23:
KCHS: 4.00 inches set in 1941.
KCXM: 2.93 inches set in 1941.
KSAV: 1.68 inches set in 1941.
Wettest Decembers on Record:
KCHS: 11.08 inches set in 1941.
KCXM: 10.56 inches set in 1941.
KSAV: 10.71 inches set in 2009.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch from this afternoon through Tuesday morning
for GAZ087-088-099>101.
Flash Flood Watch from 1 PM EST this afternoon through Monday
evening for GAZ114>119-137>141.
High Surf Advisory from 4 PM this afternoon to 5 AM EST Monday
for GAZ117-119-139-141.
Wind Advisory from 6 PM this evening to 5 AM EST Monday for
GAZ119.
SC...Flash Flood Watch from this afternoon through Tuesday morning
for SCZ040-042>045-047>052.
Wind Advisory from 6 PM this evening to 5 AM EST Monday for
SCZ048-049-051.
High Surf Advisory from 4 PM this afternoon to 10 AM EST
Monday for SCZ048-049-051.
Wind Advisory from 6 PM this evening to 10 AM EST Monday for
SCZ050.
High Surf Advisory from 4 PM this afternoon to 7 PM EST Monday
for SCZ050.
MARINE...Gale Warning until 5 AM EST Monday for AMZ352-374.
Gale Warning until 10 AM EST Monday for AMZ350.
Gale Warning until 11 PM EST this evening for AMZ354.
Gale Watch from this evening through Monday morning for AMZ330.
Small Craft Advisory until 6 PM EST this evening for AMZ330.
&&Hazardous weather outlook, Dec 21, 4:15 PM EST, 12 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 415 PM EST Sat Dec 21 2019 GAZ087-088-SCZ040-042>044-047-052-222115- Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester- Inland Jasper-Tidal Berkeley- 415 PM EST Sat Dec 21 2019 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-352-222115- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 415 PM EST Sat Dec 21 2019 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ374-222115- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 415 PM EST Sat Dec 21 2019 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-222115- Charleston Harbor- 415 PM EST Sat Dec 21 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gales: There will be a risk for gales to develop across the coastal waters late Sunday into Monday as low pressure impacts the region. Gale Watches and Warnings could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ354-222115- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 415 PM EST Sat Dec 21 2019 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-222115- Inland Berkeley- 415 PM EST Sat Dec 21 2019 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Lake Winds: Elevated winds are expected to develop on Lake Moultrie Sunday through Monday. A Lake Wind Advisory could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ048>051-222115- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 415 PM EST Sat Dec 21 2019 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flooding: Minor coastal flooding is possible as early as Sunday morning. Then, moderate to major salt water flooding is possible Monday morning. Coastal Flood Watches, Warnings and Advisories could be issued. Strong Winds: Wind gusts as high as 40 mph could occur across the coastal counties Southeast South Carolina and Southeast Georgia Sunday night into Monday. A Wind Advisory could be needed. High Surf: Seas will build rapidly late Sunday and Sunday night across the coastal waters. Breakers of 5 feet or greater could impact the beaches into Monday, and a High Surf Advisory could be required. Additionally, the combination of the large surf, elevated tides and strong winds will lead to areas of beach erosion. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ114>116-118-137-138-140-222115- Tattnall-Evans-Inland Bryan-Inland Chatham-Long-Inland Liberty- Inland McIntosh- 415 PM EST Sat Dec 21 2019 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ099>101-222115- Candler-Bulloch-Effingham- 415 PM EST Sat Dec 21 2019 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-222115- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- 415 PM EST Sat Dec 21 2019 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flooding: Minor to moderate coastal flooding is possible as early as Sunday morning, and more likely Monday morning. Coastal Flood Advisories could be issued. Strong Winds: Wind gusts as high as 40 mph could occur across the coastal counties Southeast South Carolina and Southeast Georgia Sunday into Monday. A Wind Advisory could be needed. High Surf: Seas will build rapidly late Sunday and Sunday night across the coastal waters. Breakers of 5 feet or greater could impact the beaches into Monday, and a High Surf Advisory could be required. Additionally, the combination of the large surf, elevated tides and strong winds will lead to areas of beach erosion. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 9:56 PM EST | River Flood Warning | CHS | Hampton, Jasper | 21 days |
| Dec 22, 12:05 AM EST | Gale Warning | CHS | 63 hr | |
| Dec 22, 4:06 AM EST | Gale Watch | CHS | 11 hr | |
| Dec 22, 4:08 AM EST | High Surf Advisory | CHS | 57 hr |
Nearby
Wind Advisories in South Carolina, 2019Wind Advisories in Georgia, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.